# SDR SIMA20140415017

- Difficulty date: April 15, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 34,454 hours, 31,153 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY STRIP LIGHTS WIRE CONNECTOR BROKEN, PAX CTR FLOOR PANEL JUST FWD OF LAVATORY ENTRANCE.  R & R FLOOR PROXIMITY STRIP LIGHTS WIRE CONNECTOR AT PAX CTR FLOOR PANEL JUST FWD OF LAVATORY ENTRANCE IAW SWPM 20-50-01.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
